# SDR COM20370

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27119
- Make and model: Swrngn SA227AC
- Aircraft serial: AC701
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch Mech
- Condition: Lack Of Lube
- Location: Cargo Door
- Part time: 14,746 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR WARNING DURING TAKE OFF.  LUBRICATED CARGO DOOR LATCHING MECHANISM AND AIRCRAFT RETURNED TO SERVICE.
